# SDR UPS00833618

- Difficulty date: August 11, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CABIN FLOOR PNL F214 LWR SIDE SEVERAL AREAS OF CORROSION MARKED (RACK 23 SHELF 4) DOT A356.  REMOVED CORROSION ON FLOOR PANEL, REPLACED HAT CHANNEL, ALODINED AND PRIMED IAW DC8 SRM 53-2-0, 51-1-21 & 51-1-8.
